# SDR IPXA2025060189672

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,203 hours, 17,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7060323
- Condition: Kinked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE PARKED WITH PARKING BREAK SET LOST YELLOW HYDRAULIC SYSTEM AIRCRAFT STARTED TO ROLL AIRCRAFT CONTINUE TO MOVE IN ALL BREAK SETTINGS REMOVED AND REPLACED HYD LINE REF AIPC 32-14-58-02B ITEM 210 AND AMM 32-42-27.RAN MOTOR TO VERIFY NO AIR IN SYSTEM LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
